MathSciNet Relay Station
MathSciNet bibliographic data
MR866725 58F10 (70E15)
Krishnaprasad, P. S.; Marsden, J. E. Hamiltonian structures and stability for rigid bodies with flexible attachments. Arch. Rational Mech. Anal. 98 (1987), no. 1, 71–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement